HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Some Inequalities for (m, M)-Convex Mappings and Applications for the Csisza'r Φ-Divergence in Information Theory
Authors :S. S. DRAGOMIR
Issue Date :2001
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3086
Citation :Mathematical Journal of Ibaraki University Vol.33 p.35 -50
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110376.pdf1005KbAdobe PDFView/Open